# SDR 96ZZZX672

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1333H
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780154
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 6775300
- Condition: Broken
- Location: Lt Mlg Dnlock
- Component: 6792604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT MAIN GEAR GREEN LIGHT WOULD INTERMITTENTLY GO OUT WHILE TAXIING.  MAINTENANCE FOUND THE SPRING ATTACH BRACKET WAS BROKEN RESULTING IN THE MAIN GEAR DOWNLOCK SPRING (PN 67203-00) NOT BEING ATTACHED TO THE TRUNNION.  THE BRACKET (ITEM 14, FIG 55, PA 32R-300 PARTS CATALOG) IS MOUNTED TO THE TRUNNION UNDER THE SQUAT SWITCH, AND IS ATTACHED BY TWO BOLTS.  THE EAR WHERE THE SPRING ATTACHES HAD BROKEN OFF, AND INDICATIONS ARE THAT IT WAS PREVIOUSLY CRACKED.  A FLEET CAMPAIGN WILL BE INSTIGATED TO CHECK ALL 21 AIRCRAFT FOR CRACKS IN THIS LOCATION.
